Request file

Review/Citation:  Krejčí, Pavel, Roche, T. Lipschitz continuous data dependence of sweeping processes in BV spaces. emDiscrete and Continuous Dynamical Systems-Series B. /em 2011, 15(3), 637-650. ISSN 1531-3492

Requested document:  Krejci6.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Krejci6.pdf
Captcha
Here. *